VIEW ALL ABSTRACTS +
Frontmatter
Ann. Inst. H. Poincaré Probab. Statist. 44 (4), (August 2008)
No abstract available
Ann. Inst. H. Poincaré Probab. Statist. 44 (4), (August 2008)
No abstract available
Articles
Oleksandr Chybiryakov
Ann. Inst. H. Poincaré Probab. Statist. 44 (4), 593-611, (August 2008) DOI: 10.1214/07-AIHP108
KEYWORDS: Dunkl processes, Feller processes, Skew-product, Weyl group, 60J75, 60J25
Vladas Pipiras, Murad S. Taqqu
Ann. Inst. H. Poincaré Probab. Statist. 44 (4), 612-637, (August 2008) DOI: 10.1214/07-AIHP139
KEYWORDS: Stable, Self-similar processes with stationary increments, Mixed moving averages, Dissipative and conservative flows, Periodic and cyclic flows, Periodic and cyclic fractional stable motions, 60G18, 60G52, 28D, 37A
Xia Chen
Ann. Inst. H. Poincaré Probab. Statist. 44 (4), 638-672, (August 2008) DOI: 10.1214/07-AIHP120
KEYWORDS: Charged polymer, Self-intersection local time, central limit theorem, Moderate deviation, Laws of the iterated logarithm, 60F05, 60F10, 60F15
Rémi Rhodes
Ann. Inst. H. Poincaré Probab. Statist. 44 (4), 673-692, (August 2008) DOI: 10.1214/07-AIHP135
Jérôme Dedecker, Emmanuel Rio
Ann. Inst. H. Poincaré Probab. Statist. 44 (4), 693-726, (August 2008) DOI: 10.1214/07-AIHP117
KEYWORDS: Mean central limit theorem, Wasserstein distance, Minimal distance, Martingale difference sequences, Strong mixing, Stationary sequences, Weak dependence, rates of convergence, Projective criteria, 60F05
Antoine Ayache, Dongsheng Wu, Yimin Xiao
Ann. Inst. H. Poincaré Probab. Statist. 44 (4), 727-748, (August 2008) DOI: 10.1214/07-AIHP131
KEYWORDS: Fractional Brownian sheet, Liouville fractional Brownian sheet, fractional Brownian motion, Sectorial local nondeterminism, Local times, Joint continuity, Hölder conditions, 60G15, 60G17
Viviane Baladi, Aïcha Hachemi
Ann. Inst. H. Poincaré Probab. Statist. 44 (4), 749-770, (August 2008) DOI: 10.1214/07-AIHP140
KEYWORDS: Euclidean algorithms, local limit theorem, Diophantine condition, Speed of convergence, Transfer operator, Continued fraction, 11Y16, 60F05, 37C30
D. Loukianova, O. Loukianov
Ann. Inst. H. Poincaré Probab. Statist. 44 (4), 771-786, (August 2008) DOI: 10.1214/07-AIHP141
KEYWORDS: Harris recurrence, Diffusion processes, limit theorems, Additive functionals, Non-parametric estimation, Nadaraya–Watson estimator, rate of convergence, 60G17, 60F10, 92B20, 68T10
Back to Top